# SDR AALA201811064002

- Difficulty date: November 4, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737823
- Aircraft serial: 30090
- Aircraft time: 53,541 hours, 22,148 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE UPPER SURFACE OF FLOORBEAM AROUND FASTENER HOLES AT BS 927, LBL 24.  REPAIRED THE FLOORBEAM IAW SRM 53-70-51-2R-4, AND EA 286364, DRAFT 3.
